# SDR SWAA2024070290507

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AROUND FASTENERS ON 2 INTERCOASTALS ON FLOOR STRUCTURE BETWEEN RBL 13 TO RBL 8; BS 907-927; WL 156.<[01] UPON FURTHER INVESTIGATION NO ALLOWABLE DAMAGE FOUND PER SRM; REPAIR BY REPLACEMENT OF PARTS. REMOVED AND REPLACED 2EA INTERCOSTALS BETWEEN RBL 13 TO RBL 8; BS 907-927 IAW BOEING DWG 147A7221 AND SRM 51-40-02;[02] VERIFIED
